MAUDE Adverse Event Report: DEPUY SPINE INC EXPEDIUM SPINE SYSTEM DISTRACTOR, PARALLEL ACTION; EXTRACTOR

DEPUY SPINE INC EXPEDIUM SPINE SYSTEM DISTRACTOR, PARALLEL ACTION; EXTRACTOR
Model Number 279702080
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Event or Problem Description
Device report from synthes reports an event in italy as follows: it was reported that on an unknown date, it was discovered preoperatively that the devices were broken.This report involves one expedium spine system distractor, parallel action.This is report 9 of 13 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.Additional narrative: date of event: only the event year is known.Device available for evaluation: complainant part is not expected to be returned for manufacturer review/investigation.Initial reporter occupation: reporter is a j&j employee.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
EXPEDIUM SPINE SYSTEM DISTRACTOR, PARALLEL ACTION
Common Device Name
EXTRACTOR
Manufacturer (Section D)
DEPUY SPINE INC
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key16378169
Report Number1526439-2023-00264
Device Sequence Number12236889
Product Code HWB
UDI-Device Identifier10705034198477
UDI-Public(01)10705034198477
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number279702080
Device Catalogue Number279702080
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2023
Initial Report FDA Received Date02/15/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
APPROXIMATOR FC SLEEVE; APPROXIMATOR FLEX-CLIP; APPROXIMATOR FLEX-CLIP; ROD APPROX W/DOVETAIL; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER; X25 FINAL TIGHTENER
Patient SexUnknown